Keyword : nondeterministic Turing machines

Non-closure Properties of 1-Inkdot Nondeterministic Turing Machines and Alternating Turing Machines with Only Universal States Using Small Space
Tsunehiro YOSHINAGA Jianliang XU Makoto SAKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/06/01
Vol. E93-A  No. 6 ; pp. 1148-1152
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: Algorithms and Data Structures
closure properties1-inkdot Turing machinesnondeterministic Turing machinesalternating Turing machinessublogarithmic space complexity
 Summary | Full Text:PDF(103KB)